Show simple item record McAdams, D 2010-03-09T15:29:21Z 2008-09
dc.identifier.citation JOURNAL OF ECONOMETRICS, 2008, 146 (1), pp. 74 - 85
dc.identifier.issn 0304-4076
dc.format.extent 74 - 85
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF ECONOMETRICS
dc.relation.isversionof 10.1016/j.jeconom.2008.07.003
dc.title Partial identification and testable restrictions in multi-unit auctions
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Fuqua School of Business
pubs.organisational-group /Duke/Institutes and Provost's Academic Units
pubs.organisational-group /Duke/Institutes and Provost's Academic Units/Initiatives
pubs.organisational-group /Duke/Institutes and Provost's Academic Units/Initiatives/Duke Science & Society
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 146

Files in this item

This item appears in the following Collection(s)

Show simple item record